# SDR AALA202209261929

- Difficulty date: September 22, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A300*
- Aircraft serial: 6618
- Aircraft time: 23,649 hours, 9,325 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240007
- Part serial: RFM11808
- Condition: Leaking
- Location: Zone 800 - Doors
- Part time: 23,649 hours, 9,325 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED:  REPETITIVE 4R DOOR PRESSURE CIDS PANEL INDICATIONS AND MULTIPLE SERVICINGS OF THE 4R DOOR DAMPER AND EMERGENCY OPERATION CYLINDER  . MAINTENANCE REPLACED THE 4R DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-13-14. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
